# SDR RAIA00406028

- Difficulty date: June 27, 2004
- Submitted: July 1, 2004
- Operation: Air carrier
- Aircraft: N819HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 13,310 hours, 13,262 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 3603001001
- Part serial: 0071
- Condition: Malfunctioned
- Location: Rudder Control
- Part time: 13,310 hours, 13,262 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5752 - STL - RUDDER OVERBOOST WARNING INDICATION.  MAINTENANCE REMOVED AND REPLACED RUDDER PCU.
